# SDR SCNA20250728284

- Difficulty date: July 3, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON INTERCOSTAL WEB STA 337 LBL 6.74 AND RBL 15.47 DOOR CUTOUT AT E/E COMPARTMENT. OPEN
